# SDR ASAA2020073132975

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,641 hours, 10,521 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTS9483
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 50,085 hours, 14,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OBSERVED UNDER #2 ENGINE. GROUNDED - YES. CHECKED AND FOUND LEAK AT #2 ENG HPTACC DRAIN. LEAK IS 13 DPM WITHIN LIMITS PER B737-800 AMM 71-71-00 FIG 605. RELEASED PER PLT FOR REPAIR WITHIN 25 FC. REMOVED AND REPLACED #2 ENGINE HPTACC VALVE REF AMM 75-21-01-000-801-F00 AND AMM 75-21-01-400-801-F00. OPS AND LEAK CHECK GOOD. THIS CLEARS PLT DEFERRAL.
